# SDR FDEA202207071692

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE   LOWER SKIN STATION XFS 88. EXISTING REPAIR AT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE LOWER SKIN   STATION XFS 88 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH VARIG SERVICE   ORDER 14812526 - ZM10 SUPPORTED WITH AN FAA 8110-3 APPROVAL. EO 1-5100-7-5001 B7   PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707, ACCOMPLISHED. EA #1-5510-T0369323 PART 1,   TITLE: STABILIZERS - LH HORIZONTAL STABILIZER LEADING EDGE SKIN LOWER SURFACE   REPAIR, XFS85.2 AND XFS91.2, ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
